MAUDE Adverse Event Report: US ENDOSCOPY ASCENDO; LIFTING AGENT

US ENDOSCOPY ASCENDO; LIFTING AGENT
Model Number 00712934
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a patient received a "burn" on their ascending colon after being injected with ascendo submucosal lifting agent.It is unknown if additional medical treatment was administered.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned for evaluation and no abnormalities were noted.A root cause of the reported event could not be determined; however, was most likely the result of an allergic reaction with the patient.The ifu for the ascendo submucosal lifting agent states, "during the procedure do not exceed a total dose of 50ml per patient, either in single or in multiple administrations.Do not use this medical device with disinfectants containing quaternary ammonium salts (e.G.Benzalkonium chloride).This may cause precipitate.Do not reuse the ascendo submucosal lifting agent.It can cause side effects like inflammation, infection, etc.The ascendo submucosal lifting agent is intended for use in the gastrointestinal endoscopic procedures for submucosal lift of polyps, adenomas, early-stage cancers, or other gastrointestinal mucosal lesions prior to excision with a snare or endoscopic device." a 3-year complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
ASCENDO
Common Device Name
LIFTING AGENT
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20820222
Report Number1528319-2024-00105
Device Sequence Number18051575
Product Code PLL
UDI-Device Identifier00724995221614
UDI-Public(01)00724995221614(11)240611(17)260610(10)LM06202
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K220434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model Number00712934
Device Catalogue Number00712934
Device Lot Number(10)LM06202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown